# SDR SWAA070441

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 69,477 hours, 66,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED AT RADIO ALTIMETER ANTENNA CUTOUT BS 430, BL 0.  REPAIRED SKIN PER SB AND EA.
